# SDR MASA2012042234708

- Difficulty date: April 22, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 21,546 hours, 17,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN F/A FLASHLIGHT INOPERATIVE.  REPLACED THE BATTERY
